# SDR MASA2010090100947

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 18,010 hours, 13,875 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED STAIR "EXIT" PLACARD DAMAGED.  MX REMOVED AND REPLACED MED STAIR EXIT PLACARD, NO FURTHER DEFECTS FOUND.
